# SDR CALA0100435

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Part number: 5936709
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL INBOARD FLAP ACTUATOR ATTACHMENT FITTING IS CRACKED (1 X .25 INCH).  REMOVED AND REPLACED FITTING PER SRM 51-30-5 AND 51-10-4.
